# SDR WX0A2024122332239

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N199NV
- Make and model: Airbus A320-214
- Aircraft serial: 7207
- Aircraft time: 17,527 hours, 6,504 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) RIGHT OVERWING EXIT SLIDE NOT ARMING / CLEANED AND RESECURED RT EMERGENCT EXIT HATCH IAW AMM 52-21-11-400-001A. NO DEFECT NOTED A/C OK FOR SERVICE"
